A stochastic process model of the hop count distribution in wireless sensor networks

TitleA stochastic process model of the hop count distribution in wireless sensor networks
Publication TypeJournal Article
Year of Publication2014
AuthorsBeyme, S., and C. Leung
JournalAd Hoc Networks
Volume17
Pagination60–70

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2020 The University of British Columbia